# SDR AALA20020529

- Difficulty date: April 17, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HNL - INITIATED ABORT AT 110 KTS AT HNL, DUE OT LEFT GEN DRIVE LIGHT ILLUMINATED.  PEAK A/S DURING ABORT WAS APPROX 120 KTS OUTSIDE AIR TEMP WAS 29 DEGREES CELSIUS.  BITE CHECKED BPCU, SERVICED LEFT ENGINE IDG, ENG RUN AND OPS CHECK NORMAL.  (M)
